# SDR AU000875

- Difficulty date: September 8, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Beech D55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: HMXL6G
- Condition: Seized
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR REAR ACTUATING ROD ROD END SEIZED AND FAILED ALLOWING NLG TO COLLAPSE ON LANDING.  (X)
